AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Admissible Solutions of Hyperbolic Conservation Laws
Tai-Ping Liu

Memoirs of the American Mathematical Society
1981; 78 pp; softcover
Volume: 30
ISBN-10: 0-8218-2240-3
ISBN-13: 978-0-8218-2240-1
List Price: US$20
Individual Members: US$12
Institutional Members: US$16
Order Code: MEMO/30/240
[Add Item]

Request Permissions

Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia